... Librium for the withdrawals. I take Lamictal and Seroquel on a regular basis to manage my Bipolar. In everything that I read, it sounds like my 50mg every 4-6 hours should sedate me but instead it gives me a burst of energy. It's great that both myself and my house is getting clean Simultaneously however; I am afraid it may be because it triggered a manic cycle
Hi, i don't know much about you, whether you are male or female, your age, weight, or how much alcohol you were drinking, but that seems like a very low dose? Yes, you should find that the medication sedates you, not provide the symptoms you are experiencing from it. Are you seeing a detox' coordinator daily? I really would urge you to discuss how your detox' is going. It would be such a shame if it wasn't successful
NewBegin; Congratulations keep it up. AS far as the Librium it should not effect the Bi-polar or the other medications your on but it is not unusually to have like a burst of energy when you start it and maybe for a few days after it's more a high feeling but this should settle down but you won't be on the Librium for that long I hope you have a doctor that well continue it as long as you need it and know enough to taper you down slowly so you don't have to detox from it. Life is good and more to it than alcohol. Glad you have seen the light for yourself and your health and family.it affects everyone. Stand proud and this well all be a blur soon. Are you going to go to any meetings etc to help keep you off the alcohol? Holidays are hard and you want to be prepared to get through them without any trigger hitting you. Also check with you Pharmacist if you need anything like a cold or anything to make sure whatever your going to get for Interactions. And products that are all alcohol free. even mouth wash is enough to set some people off. Or like cough syrups so make sure you look for alcohol in anything you have around the house and junk it and replace with non alcohol products. But anyway many times Librium and other benzo. the type drug it is can have this affect on you I would not worry about it unless it gets to a point you can't sleep at all or you start to crave alcohol etc.It is not a piece of cake but you well never regret this.STAY STRONG and remember all the negitive stuff about alcohol so you can run those through your head if the craving starts. Hope this helps you and feel free to post again if you have any questions lots of great people here that are glad to help. enjoy the day on day at a time. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2011 • 1 answer
Posted 7 Jan 2016 • 0 answers
Posted 27 Feb 2016 • 0 answers
Librium - I drink 3 or 4 bottles of wine a day 13% of alcohol in each bottle, starting a home detox?
Posted 21 Oct 2016 • 1 answer
Posted 11 Oct 2017 • 0 answers